# SDR MASA20210125028

- Difficulty date: January 12, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED NR 3 IN STA WS148 AT LT MAIN FUEL TANK CANISTER, WELDED NR 3 IN STA WS 148 AT LT MAIN FUEL TANK WAS REPAIRED, PER RE0 670-57-42-577-REV.
